| Model Number |
33303 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that catheter stuck together sometimes and the patient took time to get the catheter off.No medical intervention reported.
Additional Manufacturer Narrative
The reported event could not be confirmed.It was unknown whether the device had met specifications due to no sample was returned for evaluation.A potential failure mode could be ¿too high viscosity¿ with a potential root cause of ¿viscometer failure or mechanical failure¿.This failure falls in a quad 2 risk region and based on this information the risk is moderate.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive.".
Event or Problem Description